# SDR ZJ62008F00000

- Difficulty date: September 5, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N16EN
- Make and model: Bag JETSTM3101
- Aircraft serial: 743
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Boot
- Part number: SMR6890
- Condition: Missing
- Location: Prop Blade
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE VIBRATION IN FLIGHT, DEICE BOOT MISSING.
